I was recently diagnosed with left atrial volume enlargement. I have low BP (80/50 typically) and have been put on 25 mg daily of toporol XL. I've read that toporol is used for high BP not low and concerned about the risk. Any others with the same expereience?
Do you know what is causing your left atrium enlargement? I have the same. Mine is caused by mitral valve regurgitation. I was put on Toprol XL as well and I did not have high blood pressure (although it was not as low as yours). It does lower my blood pressure slightly but I don't seem to have any issues from it.
i take 25 mg of toprol xl for pvc's/pacs and i have low blood pressure too. i had trouble with toprol when my dosage was increased. its probably best to stay on a low dosage like 25 mg. for me its been effective without too many bad side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.